American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: title=("basis function") AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Akil C. Narayan and Jan S. Hesthaven. A generalization of the Wiener rational basis functions on infinite intervals: Part I–derivation and properties. Math. Comp. 80 (2011) 1557-1583. MR 2785468.
Abstract, references, and article information
View Article: PDF

[2] H. N. Mhaskar, F. J. Narcowich, J. Prestin and J. D. Ward. $L^p$ Bernstein estimates and approximation by spherical basis functions. Math. Comp. 79 (2010) 1647-1679. MR 2630006.
Abstract, references, and article information
View Article: PDF

[3] Ian H. Sloan and Holger Wendland. Inf-sup condition for spherical polynomials and radial basis functions on spheres. Math. Comp. 78 (2009) 1319-1331. MR 2501052.
Abstract, references, and article information
View Article: PDF

[4] Vladimir Maz$’$ya and Gunther Schmidt. Various basis functions --- examples and constructions. Math. Surveys Monogr. 141 (2007) 49-68.
Book volume table of contents
View Article: PDF

[5] Francis J. Narcowich, Joseph D. Ward and Holger Wendland. Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting. Math. Comp. 74 (2005) 743-763. MR 2114646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Christine Bernardi, Tariq Aslam, Jeremy Levesley, H. Niederreiter and Igor Shparlinski. Book Review. Math. Comp. 73 (2004) 1577-1582.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Christine Bernardi, Tariq Aslam, Jeremy Levesley, H. Niederreiter and Igor Shparlinski. Book Review. Math. Comp. 73 (2004) 1577-1582.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jichun Li and Yitung Chen. Radial basis function based meshless method for groundwater modeling. Contemporary Mathematics 329 (2003) 237-244. MR 2022648.
Book volume table of contents
View Article: PDF

[9] Robert Schaback and Holger Wendland. Inverse and saturation theorems for radial basis function interpolation. Math. Comp. 71 (2002) 669-681. MR 1885620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] M. D. Buhmann. A new class of radial basis functions with compact support. Math. Comp. 70 (2001) 307-318. MR 1803129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Holger Wendland. Meshless Galerkin methods using radial basis functions. Math. Comp. 68 (1999) 1521-1531. MR 1648419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. Schaback. Improved error bounds for scattered data interpolation by radial basis functions . Math. Comp. 68 (1999) 201-216. MR 1604379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] V. I. Agoshkov. Domain decomposition methods using modified basis functions. Contemporary Mathematics 157 (1994) 3-15. MR 1262600.
Book volume table of contents
View Article: PDF

[14] M. Vogelius and I. Babuška. On a dimensional reduction method. I. The optimal selection of basis functions . Math. Comp. 37 (1981) 31-46. MR 616358.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1